# SDR SWAA961215

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FWD GALLEY DOOR AFT SIDE FRAME CRACKED AT NR 4 STOP FITTING CUTOUT.  REPLACED PER BOEING SRM.
